# SDR 2007UALA00661

- Difficulty date: March 2, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 56,822 hours, 16,611 cycles
- Engine: Pwa PW2037
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Shutdown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AUTO SHUTDOWN AFTER APPROX 15-20 MINS OF OPERATION.  ALL CHIP DETECTORS ARE OKAY AND NOTED OIL SYSTEM EXTREMELY HOT.  [5-1-07]  HISTORY SHOWS COOLING FAN AND OIL COOLER RECENTLY REPLACED. REPLACED APU.
